# SDR IXXA20251006061

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 93,158 hours, 13,536 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 5800562RC
- Condition: Broken
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR DISCRETE LIGHT INTERMITTENTLY FLASHING AND STAYED ON DURING FLIGHT.  ACCOMPLISHED PROXIMITY SWITCH ELECTRONIC UNIT BITE IAW B767 AMM 32-09-04 FAULT SENSOR S216 AFT EMERGENCY DOOR. RANG RESISTANCE OF EMERGENCY DOOR CHOKES IAW IAI WDM SUPPLEMENTAL 52-71-12. REMOVED AND REPLACED BROKEN CHOKE S9032 IAW IAI WDM SUPPLMENTAL 52-71-12.  RE-RANG NEW CHOKE FOUND RESISTANCE WITHIN LIMITS. PROXIMITY SWITCH ELECTRONIC UNIT BITE CHECK NOTED NO FAULTS.
